# SDR QMLA2025101120101

- Difficulty date: October 8, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: N189AM
- Make and model: Bell 407
- Aircraft serial: 54047
- Aircraft time: 6,767 hours, 14,559 cycles
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENGINE CHIP LIGHT ILLUMINATED IN FLIGHT. UPON INSPECTION, ENGINE WAS FOUND TO BE MAKING METAL. AIRCRAFT CURRENTLY OOS,
